# SDR RAIA201012240001

- Difficulty date: December 24, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 26,345 hours, 24,897 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE FLIGHT CREW COULD NOT OPEN NR 2 ENGINE AIR INLET VALVE.  CYCLED THE SWITCH SEVERAL TIMES.  AIR CREW DECLARED AN EMERGENCY AND AIRCRAFT MADE AN EMERGENCY LANDING.  MAINTENANCE INSPECTED THE NR 2 ENGINE ANTI-ICE SYSTEM AND DEFERED THE SYSTEM PER THE MEL.
